# SDR IPXA2020071317645

- Difficulty date: June 22, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK UPPER SKIN HAS CORROSION ABOVE STRINGER 15 AT XCW=108.REPAIRED CENTER WING TANK UPPER SKIN CORROSION ABOVE STRINGER 15 AT XCW=108 IAW VT-SAA EA 011-5730-01-A8396 REV. IR AND UPS EO MD11-5730-77067-A. (MINOR)
